MathSciNet Relay Station
MathSciNet bibliographic data
MR1733142 60G57 (60J25 60J55 60J80)
Delmas, Jean-François Path properties of superprocesses with a general branching mechanism. Ann. Probab. 27 (1999), no. 3, 1099–1134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement